Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Suggest treatment for diarrhea and stomach pain caused after food poisoning

DOCTOR OF THE MONTH - Feb 2018
Feb 2018
User rating for this question
Very Good
Answered by

General Surgeon
Practicing since : 1984
Answered : 16037 Questions
Question
I am 36 years age 175 pounds weight and 5.7 height ,I had kind of food poison on saturday and next day morning started sotmach pain and loose mostion for 15 times as I was fasting I did not take any medicine after dinner I had electolite and eldopar medicine which reduce the mostion but still I am having problem with loose motion with stomach pain but not continuous but I had yesterday night and just now I had for which I had taken another medicen in night dependol XXXXXXX table .Please advice me on my problem..
Posted Tue, 5 Aug 2014 in Digestion and Bowels
 
 
Answered by Dr. T Chandrakant 45 minutes later
Brief Answer:
Proper dosage

Detailed Answer:
Hi.
Thanks for your query.
Read the history carefully.

How are you at the moment, I mean - is there any weakness or giddiness you are feeling? So much loose motions can cause dehydration and electrolyte imbalance.

If you think your condition is not good, please visit a Doctor or a Hospital to check for your pulse, blood pressure and blood and stool tests.

If there is no weakness or giddiness, please follow the following advise:::
*Take Dependal three times a day.
*Take Eldopar only if there is loose motion , otherwise not at all.
*Electral powder is to be taken with proper dilution as advised on the packet. A large packet has to be dissolved in a full one liter of boiled and cooled water.

You can have normal water.
* Add home-made curd and banana to diet.
*You can take additional Probiotics and Gasex or Flatuna
Continue medicines for 5 days.
I hope you will be fine with this.


If the problem is not solved or you develop symptoms of seriousness, do not get late to go to the Hospital, please.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor